MathSciNet Relay Station
MathSciNet bibliographic data
MR1279299 49Q15 (49J45)
Delfour, Michel C.; Zolésio, Jean-Paul Shape analysis via oriented distance functions. J. Funct. Anal. 123 (1994), no. 1, 129–201.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement